# SDR A6WA200940612

- Difficulty date: September 17, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR SKIN GOUGED AFT OF FUEL PANEL 540EB.  LT WING LWR SKIN GOUGE BLENDED IAW SRM 51-12-00.  NDT C/OUT - NO CRACK FOUND.  (K)
